It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Side Effects starting after a year on TriNessa

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-10-2007, 04:27 PM   #1
    h20girllm
    Newbie
    (female)
     
    h20girllm's Avatar
     
    Join Date: Dec 2007
    Location: Midwest, USA
    Posts: 3
    h20girllm HB User
    Side Effects starting after a year on TriNessa

    Is it possilbe to have sudden side effects starting now....I've been on Trinessa for almost 15 months now...and the last 24 days I've had bloating, nausea, and terrible headaches. I've been tested for everything else and nothing has come up. The Trinessa does make me sick every single night when i take it (just nauseous, and then it goes away after an hour or so)...so I started taking it with a big glass of milk and that has helped a bit. Anyone else ever have this happen? Or have these side-effects with Trinessa? Thanks!

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Progesterone cream side effect? odcdfm Menopause 3 04-26-2010 05:32 AM
    Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
    Question about side effects of Ortho Tri-Cyclen Lo? jkramer0306 Birth Control 3 11-04-2009 06:27 AM
    Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 04:34 PM
    How long for side effects? miranda262 Heart Disorders 7 01-19-2008 01:29 PM
    I'm scared of meds/Anyone taking meds w/out side effects?Anyone not even taking meds? Unhappygirl74 Bipolar Disorder 6 08-10-2007 02:47 PM
    What is wrong with me? Strange side-effects, or? Hip2u77 Smoking Cessation 16 03-23-2007 05:14 PM
    Will start birth control pills, but worried about side effects... NeoApsara Birth Control 6 01-16-2006 02:21 PM
    Q about re-starting paxil, new side effects Jugi Anxiety 6 01-10-2005 11:24 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:49 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!